# SDR SWIA202163059

- Difficulty date: October 8, 2021
- Submitted: December 9, 2021
- Operation: Air carrier
- Aircraft: N767SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10233
- Aircraft time: 42,815 hours, 27,610 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON AVIONICS SURROUND STUCTURAL SUPPORT INTERCOSTAL JUST LEFT OF STR 27  BTW F/S 394-409     (C-CHECK RO 12/07/2021)    REMOVED AND INSTALLED NEW SERVICEABLE INTERCOSTAL JUST LEFT OF STGR27 AT FS394.00-FS409.00. CRJ700 SRM 51-42-21-001-001-A01, CRJ700 SRM 51-42-06-001-001-A01, AND DWG SH670-32050 REV J. COMPLIED WITH FORM M-337 AND SKYWEST TASK CARD 51-900-1002-SKY. LEAK CHECK GOOD.
